Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nice homology coalgebras


Author: A. K. Bousfield
Journal: Trans. Amer. Math. Soc. 148 (1970), 473-489
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1970-0258919-6
MathSciNet review: 0258919
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. André, Méthode simpliciale en algèbre homologique et algèbre commutative, Lecture Notes in Math., no. 32, Springer-Verlag, Berlin, 1967. MR 35 #5493. MR 0214644 (35:5493)
  • [2] A. Bousfield and E. Curtis, A spectral sequence for the homotopy of nice spaces, Trans. Amer. Math. Soc. (to appear). MR 0267586 (42:2488)
  • [3] A. Bousfield and D. Kan, The homotopy spectral sequence of a space with coefficients in a ring, (to appear). MR 0283801 (44:1031)
  • [4] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton. N. J., 1956. MR 17, 1040. MR 0077480 (17:1040e)
  • [5] A. Dold and D. Puppe, Homologie nicht-additiver Funktoren. Anwendungen, Ann. Inst. Fourier Grenoble 11 (1961), 201-312. MR 27 #186. MR 0150183 (27:186)
  • [6] S. Eilenberg and J. C. Moore, Adjoint functors and triples, Illinois J. Math. 9 (1965), 381-398. MR 32 #2455. MR 0184984 (32:2455)
  • [7] -, Homology and fibrations. I: Coalgebras, cotensor product and its derived functors, Comment. Math. Helv. 40 (1966), 199-236. MR 34 #3579. MR 0203730 (34:3579)
  • [8] S. MacLane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, New York and Springer-Verlag, Berlin, 1963. MR 28 #122. MR 0156879 (28:122)
  • [9] W. Massey and F. Peterson, The $ \bmod\;2$ cohomology structure of certain fibre spaces, Mem. Amer. Math. Soc. No. 74 (1967). MR 37 #2226. MR 0226637 (37:2226)
  • [10] J. P. May, Simplicial objects in algebraic topology, Van Nostrand Math. Studies, no. 11, Van Nostrand, Princeton, N. J., 1967. MR 30 #5942. MR 0222892 (36:5942)
  • [11] J. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 36 #4259. MR 0174052 (30:4259)
  • [12] J. C. Moore and L. Smith, Hopf algebras and multiplicative fibrations. II, Amer. J. Math. 90 (1968), 1113-1150. MR 0238323 (38:6599)
  • [13] D. Quillen, Homotopical algebra, Lecture Notes in Math., no. 43, Springer-Verlag, Berlin, 1967. MR 36 #6480. MR 0223432 (36:6480)
  • [14] D. Rector, An unstable Adams spectral sequence, Topology 5 (1966), 343-346. MR 33 #8003. MR 0199863 (33:8003)
  • [15] L. Smith, Homological algebra and the Eilenberg-Moore spectral sequence, Trans. Amer. Math. Soc. 129 (1967), 58-93. MR 35 #7337. MR 0216504 (35:7337)
  • [16] D. Quillen, On the (co-)homology of commutative rings, Proc. Sympos. Pure Math., vol. 17, Amer. Math. Soc., Providence, R. I., 1969. MR 0257068 (41:1722)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0258919-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society